# SDR SWAA2022031447931

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER; RIB 4 IS CRACKED; 28' AFT FROM FRONT SPAR.  CUT AND REMOVED DAMAGE FROM NR 3 VERTICAL STIFFENER IAW SRM 55-10-09-2R-04 REPAIR 4. HFEC INSPECTION OF CUTOUT COMPLETE IAW NFT P6 51-00-00 P23 TOOL 31823 DUE 03JAN20 NO CRACKS FOUND. HFEC OF FASTENER HOLES COMMON TO REPAIR COMPLETE IAW NDT P6 51-00-00 P16. NO CRACKS FOUND. COMPLETED GENERAL VISUAL INSPECTION OF REPAIR AREA IAW SRM 55-10-09-2R-4 REPAIR 4. NO DEFECTS NOTED. TREATED AND PRIMED BARE SURFACES IAW SRM 51-20-01-0G-0 & SOPM 20-41-04.   INSTALLED ALL REPAIR PARTS WET WITH BMS 5.95 SEALANT IAW SRM 55-10-09-2R-Y AND SRM 51-40-02-0G-0.
